# SDR AALA201602289007

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 69,341 hours, 25,451 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pcu
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  BURNING & ACRID ELEC NEAR ROWS 21 - 23, BOTH SIDES OF CABIN.  ACCOMPLISHED JC 757 TROUBLESHOOTING CABIN AIR QUALITY IAW JC 19L00021001 & FOUND PCU'S BROKEN AT 15F, 16B, 20F, 21D, 23AB, & 24AB WHICH WERE CORRECTED BY REPLACING THE DEFECTIVE PCU'S IAW AMM 25-25-00.
